On the inverse problem of the scattering theory for a class of systems of Dirac equations with discontinuous coefficient

Yükleniyor...
Küçük Resim

Tarih

2008

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

European Journal of Pure Applied Mathematics

Erişim Hakkı

Özet

In this paper it is devoted to study the inverse scattering problem for a singular boundary value problem of generalized form of system Dirac type. The new representation for the solutions of the differential equations system is considered, the scattering function is defined and its properties are given. The main equation is obtained for the solution of the inverse problem and it is shown the uniqueness of the solution of the inverse problem of scattering theory on the half line

Açıklama

Anahtar Kelimeler

Dirac operator on the half line, Scattering function, Inverse problem of scattering theory, Uniqueness of the solution to inverse problem

Kaynak

WoS Q Değeri

Scopus Q Değeri

Cilt

Sayı

Künye

Mamedov, Kh. R. ; Çöl, Aynur "On the inverse problem of the scattering theory for a class of systems of Dirac equations with discontinuous coefficient" European Journal of Pure Applied Mathematics, 1(3), 21-32., 2008